Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having shaky legs and lose strength causing to collapse. What could be the cause?

User rating for this question
Very Good
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
Right leg starts to shake and lose strength causing me to fall. Had several falls today as a result. Can feel it coming on and all of a sudden the leg shakes like crazy and then gives way causing the fall. Have had hand shakes which is better at times and comes and goes but the leg shake and collapse just started.
Posted Mon, 24 Jun 2013 in General Health
Answered by Dr. Rohan Khandelwal 3 hours later
Dear Sir,

Sorry to hear about your problem. Your symptoms are strongly suggestive of some neurological disorder. The first differential diagnosis is Parkinson's disease, which is quite common as your age and presents with tremors in the hand and legs. Along with this it also affects the gait, speech and writing of the person. The tremors lead to multiple falls, which you are experiencing. Although there is no cure for this condition, there are drugs available which control the symptoms to a large extent.

The other cause of your problem could be due to a stroke, which has to be ruled out by doing a scan of your head and brain.

I would suggest that you XXXXXXX a neurologist as soon as possible and schedule a scan to rule out these conditions.

Hoping for the best. Please feel free to clarify any other query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor